it got "better"...
Monday morning, I had a bad drug interaction from Sunday's visit to Urgent Care.
The Torodol shot they gave me wore off.
And they gave me Cipro and Tramadol for the stone and the pain.
well, Cipro's always had a so-so reaction for me, and Tramadol is a Vicodin-like drug.
Apparently both cause dizziness, drowsiness, itchiness, and hallucinations as side effects.
(oh, and you can't go in the sunlight while taking Cipro either).
and you really shouldn't drive while taking them too
So, Monday morning, I had to go to work.
So, I drove to the shower place...not fun...dizzier than I thought/expected.
and then it got worse: I fell in the shower, and got real woogy after it.
the attendant there made sure I sat down, and then it really
I was hallucinating clowns...yes, clowns
...circus clowns... arguing with me over black hole and subatomic particles...
oh, and then giant carnivorous worms burst out of their skulls and torsos in a spray of blood and bone/organs.
and then I started itching like mad.
there was no way I was going to be able to drive to work.
So, I called the Urgent care center, and they said "go to emergency NOW!"
(which, I couldn't...because I couldn't drive, let alone walk upright.)
I had to call mom and her friends to help me.
...they said they'd be there in about 2 hours, after their lunch....
so, I basically sat, and passed out slowly.
eventually, I woke, and then I drove to meet with them.
(woogy drive again, but better)
and they decided that I shouldn't go to the ER.
(they wouldn't have done anything except tell me to not take those pills, and to go home and sleep, anyway.)
and mom's friends were ER nurses.
but, yes, clowns...
oh, I knew they weren't real. (and their particle symmetry was off anyway.), ...but clowns, and exploding flesh,
"what fun."So, how was your Monday morning then?